# SDR UALA2013060703977

- Difficulty date: June 7, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 70,755 hours, 10,005 cycles
- Engine: Pwa PW4090
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Connector
- Condition: Dirty
- Location: Air Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURBINE CASE COOL HPT R RT ENGINE HIGH PRESSURE TURBINE (HPT) CASE COOLING ACTUATOR IS STUCK OR REVERTED TO ITS FAIL-SAFE POSITION.  CLEANED ELEC CONNECTOR ON TCC AIR VALVE ACTUATOR AND CONFIRMED HPT CONTROL CABLE MOVES FREELY. PERFORMED RT-ENG ACTUATOR DRY MOTOR GROUND TEST BY MAT IAW 75-24 TASK 818. CKD OK AND NO ACTIVE FAULT ON THE MAT.
